# SDR WX0A2015102072959

- Difficulty date: October 17, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 33,186 hours, 24,316 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ROLL OUT, ECAM MSG, LG SYS DISAGREE, CAME ON.  TROUBLE SHOT & PERFORMED IAW TSM 32-31-00.  INSPECTED PROX SENSOR 24GA, NO DEFECTS NOTED AT THIS TIME.  PERFORMED BITE CHECK OF LGCIU 1 & 2, BOTH TESTED GOOD AGAIN IAW AMM 32-69-00-740-001-A.  REF LP 600502 FOR ADDITIONAL TROUBLESHOOTING.  ITEM HAS HISTORY.  OPERATIONS CHECKED GOOD AT THIS TIME.
